# SDR F3LA200600148

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 5,896 hours, 2,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED THE L2 DOOR GUST LOCK INTERMITTENT WITH DOOR IN THE "OPEN" POSITION.  TROUBLESHOT GUSSET LOCK ON L2 DOOR IAW TSM 52-13-00.  FOUND PLASTIC BUSHING IN THE PUSHBUTTON SWITCH ASSY TO BE INSUFFICIENTLY LUBRICATED.  LUBRICATED BUSHING AND OPS CHECKED GOOD IAW AMM 52-13-12-400-001.
